# SDR A6WA2018060845874

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 34,565 hours, 33,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R33010111
- Condition: Gouged
- Location: Bs 265
- Part time: 34,565 hours, 33,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  A GOUGE WAS FOUND IN THE FUSELAGE SKIN MEASURING 0.006 INCHES DEEP LOCATED AT BS 265, 0.1875 INCHES BELOW STRINGER 22L.  THE GOUGE WAS REPAIRED IAW EA CRJ253-00968, REV IR.
